Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On singular Hamiltonians: the existence of quasi-periodic solutions and nonlinear stability


Author: Chjan C. Lim
Journal: Bull. Amer. Math. Soc. 20 (1989), 35-40
MSC (1985): Primary 34C28, 34D99, 70H05; Secondary 76C05, 70F10
MathSciNet review: 955317
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 34C28, 34D99, 70H05, 76C05, 70F10

Retrieve articles in all journals with MSC (1985): 34C28, 34D99, 70H05, 76C05, 70F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15689-9
PII: S 0273-0979(1989)15689-9